# SDR SWAA2025072487725

- Difficulty date: July 2, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LBL 25, BS 685+8.5 - 706+1 LOWER SIDE OF CROWN HAS EVIDENCE OF CORROSION.   CUT, & REMOVED DAMAGED PART OF THE SEAT TRACK BETWEEN BS 639+17 AND 706+10 LBL 25.  INSTALLED A NEW SEAT TRACK REPAIR PART IAW SRM 53-00-52-2R-3.
